A Fiber bundle theorem.

Helmut Reckziegel

Manuscripta mathematica (1992)

  • Volume: 76, Issue: 1, page 105-110
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Reckziegel, Helmut. "A Fiber bundle theorem.." Manuscripta mathematica 76.1 (1992): 105-110. <http://eudml.org/doc/155742>.

author = {Reckziegel, Helmut},
journal = {Manuscripta mathematica},
keywords = {totally geodesic submanifold; submersion; Ehresmann connection},
number = {1},
pages = {105-110},
title = {A Fiber bundle theorem.},
url = {http://eudml.org/doc/155742},
volume = {76},
year = {1992},

AU - Reckziegel, Helmut
TI - A Fiber bundle theorem.
JO - Manuscripta mathematica
PY - 1992
VL - 76
IS - 1
SP - 105
EP - 110
KW - totally geodesic submanifold; submersion; Ehresmann connection
UR - http://eudml.org/doc/155742
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.